LC (larac0924) wrote in vaginapagina,
LC
larac0924
vaginapagina

  • Mood:

Combined pill and migraines

I have suffered from common migraines for about 3 years now. When I was first diagnosed my doctor immediately took me off my combined pill and when my attacks became less frequent I was put onto a POP.

I bought a book about coping with migraines yesterday and it says that people suffering from classical migraines (those with aura) should avoid combined pills but for those who suffer from common migraines it's not so important. i'm really confused as I've been led to believe that combined pills are bad for all migraine sufferers due to the higher risks.

My periods are awful on the POP, I've been on various ones for the past year. I get spotting most of the time and I dread my actual period starting. It's not heavy but the pain has become very severe. It's almost like somebody stabbing hundreds of needles into my uterus. I was made redundent in August (didn't work many hours anyway by then) so I could mostly avoid working and going out whilst on my period. But now I have a new job and  I'm worried about having to work on my period days.

I had various tests and an ultrasound late last year and everything came back normal. I tried to get an IUD but my cervix said no.

I tried to talk to my doctor about how best to control my periods but it all came down to the POP being my only option due to my migraines. I've got to go back next week to have a review of my pill prescription but I'm wondering whether I should ask about a combined pill in light of what I have read? Is it possible that the severity of pain during my periods could justify the possible risks of a migraine sufferer taking a combined pill?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 10 comments